Alert archive / Wyoming / High Wind Warnings in 2009

High Wind Warning 61, NWS Cheyenne, WY

January 28, 2009

NWS Cheyenne, WY issued this high wind warning at Jan 28, 2009, 1:19 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2009, 1:19 AM MST (08:19 UTC)
Expired
Jan 28, 2009, 10:05 AM MST
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 280819
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
119 AM MST WED JAN 28 2009

...STRONG WINDS AND BLOWING SNOW WILL AFFECT SOUTHEAST WYOMING TODAY...

.A STRONG PRESSURE GRADIENT AT THE SURFACE IN ADDITION TO STRONG
WINDS ALOFT MIXING DOWN TO THE SURFACE WILL RESULT IN HIGH WINDS
ACROSS SOUTHEAST WYOMING TODAY. THE STRONG WINDS WILL CAUSE AREAS
OF BLOWING SNOW RESULTING IN REDUCED VISIBILITIES AND SNOW PACKED
ROADS.

WYZ061>067-069-281630-
/O.NEW.KCYS.HW.W.0061.090128T0819Z-090128T2300Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
119 AM MST WED JAN 28 2009

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. 

WEST WINDS WILL BE SUSTAINED AT 25 TO 40 MPH ACROSS THE AREA TODAY
WITH GUSTS OVER 60 MPH. THE STRONG WINDS WILL PRODUCE AREAS OF
BLOWING AND DRIFTING SNOW WHICH WILL RESULT IN AREAS OF POOR
VISIBILITIES AND SLICK...SNOW PACKED ROADS. SNOW WILL ALSO FALL IN
THE MOUNTAINS TODAY WITH AROUND 3 TO 5 INCHES OF ACCUMULATION BY
EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$
KMD
2 follow-up statements
000 
WWUS75 KCYS 281131
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
431 AM MST WED JAN 28 2009

...STRONG WINDS AND BLOWING SNOW WILL AFFECT SOUTHEAST WYOMING
TODAY...

.A STRONG PRESSURE GRADIENT AT THE SURFACE IN ADDITION TO STRONG
WINDS ALOFT MIXING DOWN TO THE SURFACE WILL RESULT IN HIGH WINDS
ACROSS SOUTHEAST WYOMING TODAY. THE STRONG WINDS WILL CAUSE AREAS
OF BLOWING SNOW RESULTING IN REDUCED VISIBILITIES AND SNOW PACKED
ROADS.

WYZ061>067-069-282015-
/O.CON.KCYS.HW.W.0061.000000T0000Z-090128T2300Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
431 AM MST WED JAN 28 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON. 

WEST WINDS WILL BE SUSTAINED AT 25 TO 40 MPH ACROSS THE AREA
TODAY WITH GUSTS OVER 60 MPH. THE STRONG WINDS WILL PRODUCE AREAS
OF BLOWING AND DRIFTING SNOW WHICH WILL RESULT IN AREAS OF POOR
VISIBILITIES AND SLICK...SNOW PACKED ROADS. SNOW WILL ALSO FALL
IN THE MOUNTAINS TODAY WITH AROUND 3 TO 5 INCHES OF ACCUMULATION
BY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$
000 
WWUS75 KCYS 281705
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1005 AM MST WED JAN 28 2009

...STRONG WINDS WILL CONTINUE TO SLOWLY DECREASE OVER SOUTHEAST
WYOMING FOR THE REST OF TODAY...

.THE LARGE DIFFERENCE IN SURFACE PRESSURE OVER THE REGION WILL
CONTINUE TO DECREASE FOR THE REST OF TODAY. THAT SHOULD ALLOW
THE STRONG WINDS THAT HAVE BEEN OVER SOUTHEAST WYOMING TO 
CONTINUE TO SLOWLY DECREASE.  

WYZ061>067-069-281815-
/O.CAN.KCYS.HW.W.0061.000000T0000Z-090128T2300Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
1005 AM MST WED JAN 28 2009

...HIGH WIND WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH
WIND WARNING. 

THE STRONG WESTERLY WINDS HAVE SLOWLY DIMINISHED OVER SOUTHEAST
WYOMING SINCE 8 AM. THAT TREND SHOULD CONTINUE FOR THE REST OF 
TODAY. FOR THAT REASON THE HIGH WIND WARNING HAS BEEN 
CANCELED. HOWEVER...WINDS WILL STILL GUST TO BETWEEN 45 AND 55
MPH FOR THE REST OF TODAY.  

THE HIGH WIND WARNING HAS BEEN REPLACED BY A WINTER WEATHER 
ADVISORY FOR BLOWING SNOW FOR THE REST OF TODAY IN MOST AREAS
ALONG AND WEST OF THE LARAMIE RANGE. THE STRONG WINDS WILL
CONTINUE TO PRODUCE BLOWING AND DRIFTING SNOW...REDUCED 
VISIBILITIES...SLICK ROADS AND HAZARDOUS TRAVEL OVER THE AREA
FOR THE REST OF TODAY.  

OVER THE SNOWY RANGE...SNOW WILL CONTINUE TO FALL AND SO FOR
THAT AREA...THE HIGH WIND WARNING HAS BEEN REPLACED BY A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW.

$$

WEILAND

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 27, 11:20 PM MST, 1 hour 59 minutes earlier.

Area forecast discussion, Jan 27, 11:20 PM MST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1120 PM MST TUE JAN 27 2009

.UPDATE...TEMPS HAVE BEEN CHANGING AT LEAST HOURLY WITH SEVERAL
LOCATIONS WARMER THAN THEIR DAYTIME HIGH ALREADY BY 02-03Z. THERE
WERE A FEW SPOTS THAT DIPPED LOWER THAN FORECAST LOWS EARLY IN THE
EVENING BUT EVEN THESE HAVE BEEN RISING PAST COUPLE HOURS. PER AREA
WEB CAMS...VSBYS HAVE NOT BEEN SUPER LOW ENOUGH TO SUPPORT BLIZZARD
CRITERIA BUT WORD IS ALREADY OUT AND SEVERAL ROADS ARE CLOSED. JLH

&&

.AVIATION...
STRONG WEST WINDS GUSTING TO 60 KNOTS OR HIGHER WILL AFFECT AREAS
OVER AND NEAR THE MOUNTAINS THROUGH WEDNESDAY MORNING...WITH 35-45
KNOT GUSTS OVER THE SE WY PLAINS. VSBYS WILL BE REDUCED IN BLOWING
AND DRIFTING SNOW FREQUENTLY BELOW A MILE AT KRWL AND KLAR AIRPORTS
AND OCCASIONALLY AT KSAA AND KCYS THROUGH MID MORNING WEDNESDAY.
OTHERWISE...CEILINGS WILL BE VFR TONIGHT AND WED ALTHOUGH THEY
WILL LOWER TO MVFR AROUND KRWL AND KSAA BY WED AFTERNOON AS SNOW
SHOWERS INCREASE NEAR THE MOUNTAINS OF SOUTH CENTRAL WY. JLH

&&

.PREV DISCUSSION... /ISSUED 301 PM MST TUE JAN 27 2009/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...
WINDS HAVE INCREASED IN MOST AREAS ABOVE 5000 FEET MSL SINCE THE LATE
MORNING WITH GUSTS OVER 40 MPH.  ONE OF THE EXCEPTIONS IS THE LARAMIE
VALLEY WHERE MIXING HAS BEEN SLOW TO DEVELOP.  WINDS WILL REMAIN
STRONG OVER AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH MID
MORNING WEDNESDAY.  THE SURFACE PRESSURE GRADIENT AS WELL AS THE LOW
LEVEL HEIGHT DIFFERENCES BETWEEN KCAG AND KCPR INCREASE EARLY THIS
EVENING AND CONTINUE FAVORABLE FOR STRONG WINDS THROUGH MID MORNING
WEDNESDAY.  THE WINDS SINCE MIDDAY HAVE CREATED WIDESPREAD BLOWING
AND DRIFTING SNOW AND COLD WIND CHILLS ALONG AND WEST OF THE LARAMIE
RANGE.  IN FACT...MANY ROADS IN THE AREA ARE CLOSED DUE TO THE
BLIZZARD CONDITIONS.  WILL CONTINUE THE BLIZZARD WARNING FOR THOSE
AREAS AND EXTEND IT TO 16Z WEDNESDAY.  WINTER WEATHER ADVISORIES
ALSO REMAIN IN EFFECT FOR PARTS OF LARAMIE COUNTY AND MUCH OF
CONVERSE COUNTY DURING THAT TIME.  SEVERAL SHORTWAVE TROUGHS WILL
MOVE ACROSS THE REGION THROUGH 12Z THURSDAY.  THOSE FEATURES AND
THE INCREASED MOISTURE WILL PRODUCE LIGHT SNOW OVER THE MOUNTAINS.
SOME AREAS OF LIGHT SNOW OR FLURRIES WILL ALSO BE OVER THE LOWER
ELEVATIONS WEDNESDAY AND WEDNESDAY NIGHT.  SNOW AMOUNTS FOR THE
SNOWY RANGE MAY END UP BEING SEVERAL INCHES EVERY 6 HOURS...WITH
TOTALS THROUGH 12Z THURSDAY OF 8 TO 12 INCHES.  A HIGHLIGHT MAY
NEED TO BE CONSIDERED BY LATER SHIFTS DUE TO THE EXPECTED SNOW.
TEMPERATURES WILL MODERATE THROUGH WEDNESDAY NIGHT.  LOWS IN
MANY PLACES TONIGHT WILL POSSIBLY TAKE PLACE IN THE EVENING BEFORE
STRONGER WINDS ARRIVE IN SOME PLACES.

LONG TERM...THU THROUGH TUE...
STRONG NORTH NORTHWESTERLY FLOW ALOFT THU WILL DECREASE IN STRENGTH
AND BACK THU NIGHT INTO FRI. NEARLY ZONAL UPPER FLOW SATURDAY WILL
STRENGTHEN THEN VEER BACK TO NORTHWESTERLY SAT NIGHT AND SUNDAY IN
RESPONSE TO SHORTWAVE ENERGY DIGGING SOUTHEASTWARD OVER THE NORTHERN
PLAINS. FLOW WILL REMAIN NORTHWESTERLY MON AND TUE BUT WILL DECREASE
TUE AS A RIDGE EDGES EASTWARD TOWARD THE REGION. CLOSER TO THE
GROUND...SOME LIGHT SNOW WILL BE POSSIBLE THU IN THE HIGHEST
MOUNTAINS AS A SHORTWAVE MOVES OVER THE AREA IN THE FAST UPPER FLOW.
THU WILL BE RATHER WINDY WITH TEMPS SOMEWHAT BELOW NORMAL. A
DOWNSLOPE GRADIENT FRI WILL DRY THE AIRMASS AND BOOST TEMPS...AS
WELL AS PRODUCE AREAS OF BRISK WINDS IN THE WY PORTION OF THE
FORECAST AREA. SAT LOOKS TO BE BASICALLY SIMILAR TO FRI. A COLD
FRONT WILL PUSH ACROSS THE REGION SAT NIGHT AND WILL USHER IN COOLER
TEMPS AS WELL AS A CHANCE OF LIGHT OROGRAPHIC SNOW SAT NIGHT AND SUN
IN THE HIGHEST MOUNTAINS. SURFACE BASED LEE SIDE TROUGHING WILL
REDEVELOP SUN NIGHT AND CONTINUE MON. THIS WILL SERVE TO DRY THE
AIRMASS AND BOOST TEMPS MON. LEE SIDE TROUGHING WILL PERSIST TUE WITH
TEMPS WELL ABOVE NORMAL AND...YOU GUESSED IT...AREAS OF BRISK WINDS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...BLIZZARD WARNING UNTIL 8 AM WEDNESDAY FOR WYZ061-WYZ062-WYZ063-
     WYZ064-WYZ065-WYZ066-WYZ067.
     WINTER WEATHER ADVISORY UNTIL 8 AM WEDNESDAY FOR WYZ059-WYZ069.
NE...NONE.

&&

SHORT TERM/AVIATION...WEILAND
LONG TERM...JR
Hazardous weather outlook, Jan 27, 11:33 AM MST, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1133 AM MST TUE JAN 27 2009

WYZ059-069-281845-
CONVERSE-CHEYENNE FOOTHILLS-
1133 AM MST TUE JAN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH TONIGHT. WEST WINDS
WILL GUST AS HIGH AS 45 MPH AND WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW AND SLICK ROADS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY WINDY CONDITIONS ARE POSSIBLE THROUGH THE DAY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061>067-281845-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
1133 AM MST TUE JAN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A BLIZZARD WARNING IS IN EFFECT THROUGH TONIGHT.  WEST WINDS
WILL GUST TO BETWEEN 45 AND 60 MPH AND WILL PRODUCE WIDESPREAD
BLOWING AND DRIFTING SNOW. THE VISIBILITIES WILL BE NEAR ZERO
AND ROADS WILL BE SLICK...RESULTING IN VERY HAZARDOUS TRAVEL
CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY WINDY CONDITIONS AND AREAS OF BLOWING AND DRIFTING SNOW
ARE LIKELY THROUGH THE DAY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ060-068-070-281845-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-NIOBRARA-GOSHEN-PINE BLUFFS-
1133 AM MST TUE JAN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Jan 27, 7:48 PM MST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
748 PM MST TUE JAN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     NON-TSTM WND GST WNW CHEYENNE            41.15N 104.79W
01/27/2009  M60 MPH          LARAMIE            WY   TRAINED SPOTTER

            GUST TO 66 MPH AT 1808L. 75 MPH AT 1934L. 70 MPH AT
            1938L.

&&

BCHAPMAN
Local storm report, Jan 27, 8:57 PM MST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
857 PM MST TUE JAN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/27/2009  M68 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            63 AT 2025L. 64 AT 2015L. 70 AT 2005L. 76 AT 1955L

0835 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
01/27/2009  M63 MPH          CARBON             WY   DEPT OF HIGHWAYS

0853 PM     NON-TSTM WND GST 18 WSW CHEYENNE         41.05N 105.11W
01/27/2009  M82 MPH          LARAMIE            WY   TRAINED SPOTTER

0830 PM     NON-TSTM WND GST 14 WSW CHEYENNE         41.07N 105.04W
01/27/2009  M71 MPH          LARAMIE            WY   MESONET

0830 PM     NON-TSTM WND GST 21 WSW CHEYENNE         41.03N 105.16W
01/27/2009  M65 MPH          LARAMIE            WY   MESONET

&&

BCHAPMAN
Local storm report, Jan 27, 9:32 PM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
932 PM MST TUE JAN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
01/27/2009  M69 MPH          CARBON             WY   DEPT OF HIGHWAYS

0900 PM     NON-TSTM WND GST 14 WSW CHEYENNE         41.07N 105.04W
01/27/2009  M77 MPH          LARAMIE            WY   LAW ENFORCEMENT

0917 PM     NON-TSTM WND GST VEDAUWOO                41.15N 105.40W
01/27/2009  M61 MPH          ALBANY             WY   DEPT OF HIGHWAYS

0915 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/27/2009  M63 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            63 AT 2105L. 66 AT 2055L.67 AT 2045L.68 AT 2035L.

&&

BCHAPMAN
Local storm report, Jan 28, 12:15 AM MST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1215 AM MST WED JAN 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     NON-TSTM WND GST 13 SSE FEDERAL          41.08N 105.04W
01/27/2009  M77.00 MPH       LARAMIE            WY   MESONET

            UPRR SITE 226...EMKAY...ELEV. 6724 FT.

0915 PM     NON-TSTM WND GST 13 SSE FEDERAL          41.08N 105.04W
01/27/2009  M69.00 MPH       LARAMIE            WY   MESONET

0922 PM     NON-TSTM WND GST VEDAUWOO                41.15N 105.40W
01/27/2009  M68.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

0925 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
01/27/2009  M62.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0927 PM     NON-TSTM WND GST PUMPKIN VINE            41.05N 105.46W
01/27/2009  M70.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

0930 PM     NON-TSTM WND GST 8 SW CHEYENNE           41.05N 104.89W
01/27/2009  M60.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT SITE WYO HILL ALONG I-25

0945 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/27/2009  M69.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

0955 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/27/2009  M72.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

0957 PM     NON-TSTM WND GST PUMPKIN VINE            41.05N 105.46W
01/27/2009  M60.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

1005 PM     NON-TSTM WND GST 8 SW CHEYENNE           41.05N 104.89W
01/27/2009  M63.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT SITE WYO HILL ALONG I-25

1015 PM     NON-TSTM WND GST 13 SSE FEDERAL          41.08N 105.04W
01/27/2009  M79.00 MPH       LARAMIE            WY   MESONET

            UPRR SITE 226...EMKAY...ELEV. 6724 FT.

1015 PM     NON-TSTM WND GST 10 SE BUFORD            41.02N 105.16W
01/27/2009  M62.00 MPH       LARAMIE            WY   MESONET

            UPRR SITE 204...LYNCH...ELEV. 7209 FT.

1030 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
01/27/2009  M65.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 50 MPH

1045 PM     NON-TSTM WND GST 13 SSE FEDERAL          41.08N 105.04W
01/27/2009  M72.00 MPH       LARAMIE            WY   MESONET

            UPRR SITE 226...EMKAY...ELEV. 6724 FT.

1100 PM     NON-TSTM WND GST 10 SE BUFORD            41.02N 105.16W
01/27/2009  M66.00 MPH       LARAMIE            WY   MESONET

1112 PM     NON-TSTM WND GST VEDAUWOO                41.15N 105.40W
01/27/2009  M63.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

1115 PM     HIGH SUST WINDS  8 SW CHEYENNE           41.05N 104.89W
01/27/2009  M40.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT SITE WYO HILL ALONG I-25 SUSTAINED 915-1115 PM MST

1115 PM     NON-TSTM WND GST 10 SE BUFORD            41.02N 105.16W
01/27/2009  M68.00 MPH       LARAMIE            WY   MESONET

            UPRR SITE 204...LYNCH...ELEV. 7209 FT.

1115 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
01/27/2009  M76.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

&&

JLH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 10:01 AM MSTWinter Weather AdvisoryCYS19 hr

Nearby

High Wind Warnings in Wyoming, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.